# SDR DALA2015080404835

- Difficulty date: August 3, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Condition: Damaged
- Location: Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WAS FOUND ON REAR SPAR.  RT REAR SPAR CAP WAS REPLACED IAW DWG SR09550030, REV  C AND SRM 51-10-3, AND 21, 51-30-2 / 51-30-5 AND 51-30-1.
